Skip to Main content Skip to Navigation
Journal articles

A geometric proof of the enumeration formula for Sturmian words

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00619494
Contributor : Jean Berstel Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 3:06:02 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00619494, version 1

Citation

Jean Berstel, Michel Pocchiola. A geometric proof of the enumeration formula for Sturmian words. International Journal of Algebra and Computation, World Scientific Publishing, 1993, 3 (3), pp.349-355. ⟨hal-00619494⟩

Share

Metrics

Record views

52